# SDR IPXA2024081766865

- Difficulty date: July 18, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 133,218 hours, 22,509 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 65B019334
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING A/C INSPECTION: FOUND OUTBD SIDE UPPER SKIN CORROSION OF RH WING OUTBD MID FLAP . OPEN
